Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Finished pill, 2 periods with just a weeks gap. Causes ?

hi, i finished my pill in june.. 29th to be exact.. then had a period straight after in july then had another in august but straight away with one week apart had another only for like 4 days and not i havent come on.. been to see my doctor but she didnt really help. i dont mind if i am pregnant just need to know cause of my job please help:) oh and ive done a test but it said no but i feel strange....
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello dodde,

You have given a rather confusing menstrual history. But, I'll try to help you. You are not on pills after you last finished your pill on 29th June. Let me tell you that post-pill the fertility increases. You should have a urine test done for confirmation of pregnancy with a sample of the mid-stream urine collected hygienically. If the test is negative and you do not menstruate for another 15 days ( since you said don't mind getting pregnant ), repeat the test or get it done in a laboratory.

In case your test is negative and you do not get menstruation, you should visit an emergency room or see a gynecologist. Get USG of the uterus done to investigate the tubes, uterus and ovaries or any tumour. You may need a per vaginal or rectal check up to get treated according to the diagnosis made. Do not worry, have a little patience you will be fine soon. Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor